Annali di Matematica Pura ed Applicata

, Volume 149, Issue 1, pp 153–164 | Cite as

Vanishing and nonvanishing theorems for numerically effective line bundles on complex spaces

  • Vincenzo Ancona
Article

Summary

We prove some vanishing and nonvanishing theorems for numerically effective line bundles, generalizing to complex spaces and morphisms between complex spaces results of Kawamata, Viehweg and Shokurov.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. Ancona,Espaces de Moisezon relatifs et algébrization des modifications analytiques, Math. Ann.,246 (1980), pp. 155–165.Google Scholar
  2. [2]
    V. Ancona -A. Silva,Numerically effective bundles on Moisezon and strongly pseudo-convex manifolds, Seminar on deformations, Lecture Notes in Math., no. 1165, 1–14, Springer: Berlin, Heidelberg, New York (1985).Google Scholar
  3. [3]
    J.Bingener,Schemata über Steinschen Algebren, Schr. dor Math. Inst. der Univ. Münster, 2^serie, Heft 10 (1976).Google Scholar
  4. [4]
    H. Hironaka,Resolution of singularities of an algebraic variety over a field of characteristic zero, I, II, Ann. of Math.,79 (1964), pp. 109–326.Google Scholar
  5. [5]
    H. Hironaka,Flattening theorem in complex analytic geometry, Amer. J. Math.,97 (1975), pp. 503–547.Google Scholar
  6. [6]
    Y. Kawamata,Characterization of abelian varieties, Compositio Math.,43 (1981), pp. 253–276.Google Scholar
  7. [7]
    Y. Kawamata,A generalization of Kodaira-Ramanujam's vanishing theorem, Math. Ann.,261 (1982), pp. 43–46.Google Scholar
  8. [8]
    Y. Kawamata,The cone of curves of algebraic varieties, Ann. of Math.,119 (1984), pp. 603–633.Google Scholar
  9. [9]
    Y.Kawamata - V.Matsuda - K.Matsuki,Introduction to the minimal model problem, Advanced Studies in Pure Mathematics.Google Scholar
  10. [10]
    D. Knutson,Algebraic spaces, Lecture Notes in Math., no. 203, Springer: Berlin, Heidelberg, New York (1971).Google Scholar
  11. [11]
    D. Lieberman -E. Sernesi,Semicontinuity of L-dimension, Math. Ann.,225 (1977), pp. 77–88.Google Scholar
  12. [12]
    M. Manaresi,Sard and Bertini type theorems for complex spaces, Ann. Mat. pura e app.,131 (1982), pp. 265–279.Google Scholar
  13. [13]
    B. G. Moisezon,Algebraic analogue of compact complex space with a sufficiently large field of meromorphic functions I, II, III, Math. USSR Izvestija,33 (1969), pp. 174–238 and 323–367.Google Scholar
  14. [14]
    J. P. Serre,Géométrie algébrique et géometrie analytique, Ann. Inst. Fourier,6 (1955), pp. 1–42.Google Scholar
  15. [15]
    V. V.Shokurov,Theorem on non-vanishing, Math. USSR Izvestija,19 (1985).Google Scholar
  16. [16]
    Y. T.Siu,Some recent results in complex manifold theory related to vanishing theorems for the semipositive cases, Proceedings of the International Congress on Complex Analysis, Bonn (1984).Google Scholar
  17. [17]
    E. Viehweg,Vanishing theorems, J. Reine und angew. Math.,335 (1982), pp. 1–8.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1987

Authors and Affiliations

  • Vincenzo Ancona
    • 1
  1. 1.Istituto Matematico «U. Dini»FirenzeItaly

Personalised recommendations